MAUDE Adverse Event Report: EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5062
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that once the extracorporeal membrane oxygenation (ecmo) circuit was primed, a high-pitched whistle sound came from the oxygenator when flows were above 2.0 l/min.The customer made sure the circuit and oxygenator were fully de-aired and tried to run the pump again but had the same whistle sound.At the time of the issue, the gas line was not connected, and pressures were not measured.Pump flow when the whistling occurred was constant between 2.0-5.0 liters.The oxygenator was removed from the circuit and a second oxygenator was used in the circuit.The event resolved with the exchange.The second oxygenator was primed and used with no issues.The customer did not record any video of the incident.
 
Additional Manufacturer Narrative
Section d4: expiration date and manufacture date (h4) could not be determined.The primary udi number in d4 is reflective of all available information.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: although the reported whistling was unable to be conclusively confirmed, functional testing of the returned oxygenator by the manufacturer (eurosets) found that the device was compliant with the technical specifications.The oxygenator was returned to abbott where an initial visual inspection was performed that revealed no obvious abnormalities.The oxygenator was then forwarded to the external manufacturer (eurosets) for investigation.The production documentation for the oxygenator was reviewed by the supplier (eurosets), and it was confirmed that all tests from the production process were compliant with the technical specifications.The production process test is applied to 100% of the devices.A functional test of the oxygenator was performed by eurosets on a test circuit with bovine blood and found that the oxygenator was compliant with the reference values.Eurosets concluded that the technical investigation confirmed that the claimed device was compliant with the technical specification and for that reason they were not able to confirm the complaint.Eurosets communicated that this event will be monitored within the eurosets trend reporting and in case of adverse trends, further investigation and/or corrective actions will be carried out.The eurosets amg pmp instructions for use (ifu) is currently available.Under the list of warnings, the ifu warns that during use, a spare oxygenator must always be available and warns that the device has to be carefully and continuously checked by qualified healthcare professionals throughout the procedure.Under the section titled ¿oxygenator replacement¿, this document states that a spare oxygenator must always be available during perfusion.After 6 hours of use with blood or if particular situations occur, which may lead the person responsible for perfusion to determine the safety of the patient may be compromised (insufficient oxygenator performance, leaks, abnormal blood parameters, etc.), follow the procedure outlined in the ifu for oxygenator replacement.The production documentation for the eurosets oxygenator, lot number 10908708, was reviewed by the external manufacturer (eurosets) and showed that all tests made in the production process were compliant with the technical specifications.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key22370997
Report Number3003752502-2025-00025
Device Sequence Number20821489
Product Code DTZ
UDI-Device Identifier08034013782020
UDI-Public(01)08034013782020(10)10908708(17)280224
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5062
Device Catalogue NumberUS5062
Device Lot Number10908708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown